Neupro Patch

I have been on the patch about 3 months now not to bad,last week went to docs for yearly m o t everything good except blood preasure that was high never never have I had b p probs ,,in a weeks time have got to have that machine on for 24 hrs ,after reading leaflet with prescription it says the patch can put b p up and I recon that's what it will be,if I have to come of patch WHAT am I going to have ,I have had so many in 40 yrs,,hope someone replys thanks

3 Replies

  • Hi Beady, try not to worry just yet, wait and see how your blood pressure does after the 24 hours monitoring. Sometimes blood pressure can be up one day and ok the next. You may be able to have a blood pressure tablet and remain on the patch, that's what I do.

    I know it's a scarey prospect when you have found a treatment that is helping your RLS to think it might have been be stopped but it hasn't come to that yet and may not do. So for now try not to be too worried about it as stress can send your blood pressure up. If the patch has to be stopped we will work something out but don't worry about something that might not happen (I know that's easier said than done

    !). Hugs Pipps x

  • That's a wise old owl telling me thanks I will worry no more ,hope you are keeping ok xx

  • I have been on the patches for a long while now, and my BP has been fine. As always, drugs affect us all in different ways, but of course it is something you need to watch out for. Good luck x

You may also like...